# SDR CA160216012

- Difficulty date: February 12, 2016
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Piper PA46-500TP
- Engine: Pwa PT6A42
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: C

## Discrepancy

(CAN) CUSTOMER REPORTS ON TAKE-OFF ENGINE ROLLED BACK ON POWER. CUSTOMER INSTANTLY REDUCED POWER AND ABORTED TAKEOFF AND DID NOT SEE WHAT INSTRUMENTATION WAS READING. NO DAMAGE, INJURIES OR INCIDENT REPORTED.
